# SDR FDEA201907021463

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 84,629 hours, 20,421 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON ILS APPROACH ATTEMPTED TO EXTEND FLAPS TO THE 28 POSITION HOWEVER FLAPS STOPPED AT ABOUT 15 DEGREES WITH A LVL 2 FLAP DISAG ALERT. COMPLIED WITH QRH WITH FULL DEPLOYMENT TO 50 AND BACK TO 28,  FOLLOWING APPROACH AND LANDING ONEVENTFULL.  FOLLOW FIM 27-50-00-2, ACCOMPLISHED FULL EXTEND & FULL RETRACT OF FLAPS PER AMM 27-50-00-2, OPERATION FOUND OK, CHKED FCC-1/-2 CURRENT FAULTS AND FAULT REVIEW - NO FAULTS NOTED. ACCOMPLISHED FCC-1/-2 FLAP SYSTEM TEST PER AMM 22-00-00-5, ALL TESTS  PASSED. ACFT OK TO CONTINUE.
